RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1980, Volume 93, Pages 142–158 (Mi znsl3223)  

On explicit estimations of orders of the torsion of the points of curves of genus 1

V. A. Dem'yanenko


Full text: PDF file (527 kB)

English version:
Journal of Soviet Mathematics, 1982, 19:2, 1155–1165

Bibliographic databases:

UDC: 511.51

Citation: V. A. Dem'yanenko, “On explicit estimations of orders of the torsion of the points of curves of genus 1”, Studies in number theory. Part 6, Zap. Nauchn. Sem. LOMI, 93, "Nauka", Leningrad. Otdel., Leningrad, 1980, 142–158; J. Soviet Math., 19:2 (1982), 1155–1165

Citation in format AMSBIB
\Bibitem{Dem80}
\by V.~A.~Dem'yanenko
\paper On explicit estimations of orders of the torsion of the points of curves of genus~1
\inbook Studies in number theory. Part~6
\serial Zap. Nauchn. Sem. LOMI
\yr 1980
\vol 93
\pages 142--158
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=579781}
\zmath{https://zbmath.org/?q=an:0475.14020|0486.14006}
\transl
\jour J. Soviet Math.
\yr 1982
\vol 19
\issue 2
\pages 1155--1165
\crossref{https://doi.org/10.1007/BF01085128}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3223
  • http://mi.mathnet.ru/eng/znsl/v93/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:43
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019